Flu jab and travel vaccine reactions
|Posted - 11/24/2007 : 03:24:03
|Even adults don't necessarily deal well
with thimerosal-containing flu shots. The guidance counsellor at my
school ended up partially paralyzed after receiving a thimerosal-containing
flu shot 2 weeks ago, and had to be taken to the hospital. Luckily, her
paralysis was temporary, but she still is not feeling well and has
muscle and joint pains, and feels like her eyesight has also been
affected. I don't think it's worth playing "Russian Roulette" with the
flu shot, which, as mentioned in a posting above, has not been proven to
be all that effective.
I had the "flu" when I was 40 years old and 10 months pregnant with my daughter. As miserable as that experience was for close to a month (I was actually almost totally bedridden for several weeks, with muscle aches and pains and no appetite), I would rather go through that AGAIN, than deal with the no man's land of paralysis and/or strange neurological problems that next to no doctor would be able to help me with as a result of adverse vaccine reactions/effects to a vaccine. My colleague has no question in her mind about the source of her present misery, because the adverse effects (which some like to call "events", in an effort to distance the effects from the cause) began about 2 mere hours after she received the flu shot. She had been feeling well up until that point, but now no longer is.
(P.S., I still remember well all of the strange effects/events I experienced after allowing myself to receive several vaccines in 1984 before travelling to Peru. When I returned, I had to quit my job at a printing firm, because I was all of a sudden reacting badly to everything in the air there. Even when I was away from the chemicals, I was still experiencing nasty and scary effects while driving and/or even walking on the street. I would get weird anxiety attacks and feel like I was about to pass out/lose conciousness, even though I never did. I never experienced these sorts of feelings before I had those vaccines.)